# SDR USAA2009061691488

- Difficulty date: June 7, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,087 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - 2 CRACKS ON FUSELAGE SKIN AT LEFT & RIGHT FORWARD CORNERS OF AIR CONDITIONING GROUND SERVICE DOOR CUTOUT BETWEEN BS 520 TO BS 530, S27L & 27R.  REPAIRED FUSELAGE SKIN AT LEFT & RIGHT FORWARD CORNERS OF AIR CONDITIONING GROUND SERVICE DOOR CUTOUT BETWEEN BS 520 TO BS 530, S27L & 27R IAW US AIRWAYS EA 112923A.
